MAUDE Adverse Event Report: MEDTRONIC HEART VALVES DIVISION ENVEO PRO DELIVERY SYSTEM; AORTIC VALVE, PROSTHESIS, PERCUTANEOUSLY DELIV

MEDTRONIC HEART VALVES DIVISION ENVEO PRO DELIVERY SYSTEM; AORTIC VALVE, PROSTHESIS, PERCUTANEOUSLY DELIV
Model Number ENVPRO-14-US
Medical Device Problem Codes Detachment of Device or Device Component (2907); Positioning Problem (3009)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 09/24/2019
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
This report is being submitted as part of remediation activities associated with capa 643143, addressing mdr reporting guidance from the fda¿s 1995 preamble, which ensures complaints related to corrections and recalls previously reported to the fda under 21 cfr 806 are now reported as mdrs; this is not a new malfunction/event.Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.
 
Event or Problem Description
Medtronic received information that during the implant of this transcatheter bioprosthetic valve (b)(6) into a failed 27 millimeter (mm) medtronic surgical valve, the root angle was 44 degrees but the prior surgical valve (sav) seemed canted in annulus.The sinus of valsalva (sov) was much larger, so it was planned to utilize snare to assist with crossing into the sav frame.It was reported that the patient had a tortuous anatomy.A confida guidewire was used.An 18 fr (gore) introducer sheath was used.The first attempt, the nosecone was snared in descending aorta and advanced the device and snare together without issue.The sav was able to be crossed with minor assistance from the snare.The snare was then pulled back along delivery catheter system (dcs) (0009583098) into the arch.The valve was attempted to be deployed with controlled pacing, however the valve was too deep at 10 mm on the non-coronary cusp (ncc) and 16 mm on the left coronary cusp (lcc).The valve was recaptured and re-deployed a second time.However, the dcs was unable to come off inner curve.After 4-5 attempts and uneven depths, the dcs was removed to exchange the confida guidewire with a double curve non-medtronic wire(lunderquist) to support the greater curve.A second dcs (0009598230) was opened and loaded a second valve (b)(6).This time the dcs was more centralized but the first implant attempt was too high.The valve was released on the second attempt without issues.It was reported that after the valve deployment, the dcs deployment handle was started to separate at opposite side of arrows along the crease while closing the capsule to the nose cone.After the dcs was removed from the body, the handle was examined and it separated completely.The deployed valve seemed somewhat constrained, so the decision was made to post dilate the valve and possibly fractured the sav.A 25 mm non-medtronic balloon was used, and was advanced in to place with the patient paced at 180 beats per minute (bpm).The balloon ended up rupturing during balloon aortic valvuloplasty (bav).The balloon was pulled down to the sheath, but was unable to be removed from the sheath.Eventually both were removed over the wire without issue.A post implant transesophageal echocardiogram (tee) revealed mild paravalvular leak (pvl) around one of the leaflets of the transcatheter valve.The plan is to monitor the pvl and do a follow up echocardiogram.No adverse patient effects were reported.

Brand Name
ENVEO PRO DELIVERY SYSTEM
Common Device Name
AORTIC VALVE, PROSTHESIS, PERCUTANEOUSLY DELIV
Manufacturer (Section D)
MEDTRONIC HEART VALVES DIVISION
1851 e deere ave
santa ana CA 92705
Manufacturer (Section G)
MEDTRONIC HEART VALVES DIVISION
1851 e deere ave
santa ana CA 92705
Manufacturer Contact
alison sweeney
parkmore business park west
galway 
EI  
091708096
MDR Report Key22440053
Report Number2025587-2025-04829
Device Sequence Number4708404
Product Code NPT
UDI-Device Identifier00643169987203
UDI-Public(01)00643169987203(17)210217(10)0009598230
Combination Product (Y/N)N
Initial Reporter StateOH
Initial Reporter CountryUS
PMA/510(K) Number
P130021
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Physician
Remedial Action Recall
Type of Report Initial
Report Date (Section B) 07/08/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date02/17/2021
Device Model NumberENVPRO-14-US
Device Catalogue NumberENVPRO-14-US
Device Lot Number0009598230
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/03/2021
Initial Report FDA Received Date07/08/2025
Date Device Manufactured02/18/2019
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
If action reported to FDA under 21 USC 360i(g), list
FDA-assigned Recall Number or include a statement
2025587-05-28-2021-001-R
Patient Sequence Number1
Patient Age84 YR
Patient SexMale